MAUDE Adverse Event Report: COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145016P
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Bacteremia (4846)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the entire arterial luer end detached from the catheter during dialysis; no one was actively touching the line at that time.The luer lock connection remained secure, and the luer end came away with the dialysis line.Line infection following detachment.The admission for the line was exchange.The nurse was beside the patient swapping dialysis canisters and was able to immediately clamp the line with the fingers and line clamp to prevent blood loss.The nurse clamped the line with the clamp in hand.The patient was immediately transferred to the hospital.The new lumen was inserted, and the patient was admitted for line exchange in radiology.The patient developed a bacteremia following the incident.The catheter was not repaired.The cleaning agent used on the device was 2% chlorhexidine in 70% alcohol (chlorprep used for the exit site, hexihub clinell wipes) used for contact time disinfection of the device.The product was tested/inspected prior to use.The patient was alive and stable.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
jon cornell
15 hampshire street
mansfield, MA 02048
8006464633
MDR Report Key24189976
Report Number1282497-2026-00002
Device Sequence Number8065096
Product Code MSD
UDI-Device Identifier10884521157996
UDI-Public10884521157996
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145016P
Device Catalogue Number8888145016P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age61 YR
Patient SexUnknown
Patient Weight103 KG